MathSciNet Relay Station
MathSciNet bibliographic data
MR947662 (89e:28006) 28A20 (28A05 54C05 60A99)
Droste, Manfred Super-rigid families of strongly Blackwell spaces. Proc. Amer. Math. Soc. 103 (1988), no. 3, 803–808.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement